# SDR AALA200801220

- Difficulty date: May 5, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N623AA
- Make and model: Boeing 757223
- Aircraft serial: 24581
- Aircraft time: 56,547 hours
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORD INFLIGHT T1624/05MAY - CREW REPORTED LEADING EDGE SLAT ASYMMETRY AND LIGHT INDICATION.  FLAP INDICATION STOPPED AT .05. TRAILING EDGE LIGHT ALSO ILLUMINATED.  TRAILING EDGE FLAPS OPERATED WITH ALTERNATE SWITCH.  LANDED ORD WITHOUT INCIDENT.  FOUND NUMBER 12 RIGHT WING ROTARY ACTUATOR OVERLOADED.  REPLACED NUMBER 12 ROTARY ACTUATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
